# SDR C2XA08RI117

- Difficulty date: August 23, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 16,508 hours, 8,805 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250NO30201
- Part serial: 375
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 3,534 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1228 EWR FLIGHT CREW REPORTED ACFT NO PRESSURIZING IN CLIMBING.  AIR CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX R&R DIGITAL PRESSURIZATION CONTROLLER AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
